# SDR RAIA00402019

- Difficulty date: February 17, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 5,715 hours, 4,947 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Leaking
- Location: Rt Wing Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD - FUEL LEAKING FROM RIGHT WING VENT DURING CLIMB.  MAINTENANCE VERIFIED RIGHT WING VENT VALVE CLOSED.
